# SDR SWAA011449

- Difficulty date: May 14, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 60,988 hours, 49,867 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Accessory Unit
- Part number: 6552808
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, IN FLIGHT ENGINE SHUTDOWN AND DECLARED EMERGENCY.  NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED DURING FLIGHT.  INSPECTED ENGINE FOR SIGNS OF OVERHEAT, NONE NOTED.  BULBS REMOVED FROM NR 2 ENGINE OVERHEAT LIGHT.  OK TO CONTINUE PER MEL.  LATER AT MDW REMOVED AND REPLACED ENGINE AND APU FIRE ACCESSORY UNIT.
